# SDR DALA2017030601824

- Difficulty date: March 6, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 974-996
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN BETWEEN BS 974 AND 996 RBL 45 HAS CORROSION ON THE CROWN SCALLOP EDGE MEASURING .022 DEEP, FOUND TO BE OUT OF LIMITS.   REPAIRED THE SEAT TRACK IAW SRM 53-00-52 REPAIR 4 PG. 201-204.
